MathSciNet Relay Station
MathSciNet bibliographic data
MR1181713 (94e:41042) 41A60 (33C15)
Paris, R. B. Smoothing of the Stokes phenomenon using Mellin-Barnes integrals. Asymptotic methods in analysis and combinatorics. J. Comput. Appl. Math. 41 (1992), no. 1-2, 117–133.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement